Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Persistently finite, persistently arithmetic theories

Authors: C. J. Ash and T. S. Millar
Journal: Proc. Amer. Math. Soc. 89 (1983), 487-492
MSC: Primary 03C57; Secondary 03C15, 03C50
MathSciNet review: 715872
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The main result shows that a certain class of theories, the persistently finite, persistently arithmetic theories, have only arithmetic countable models.

References [Enhancements On Off] (What's this?)

  • [M] Benda, Remarks on countable models, Fund. Math. 81 (1974), 107-119. MR 0371634 (51:7852)
  • [H] J. Keisler, Model theory for infinitary logic, North-Holland, Amsterdam, 1971. MR 0344115 (49:8855)
  • [T] S. Millar [1], Persistently finite theories with hyperarithmetic models, Trans. Amer. Math. Soc. (to appear). MR 697062 (84m:03053)
  • [T] S. Millar [2], Foundations of recursive model theory, Ann. Math. Logic 13 (1978), 45-72. MR 482430 (80a:03051)
  • [M] G. Peretyat'kin, Complete theories with a finite number of countable models, Algebra i Logika 12 (1973), 550-576. MR 0354347 (50:6827)
  • [J] G. Rosenstein, A note on a theorem of Vaught, J. Symbolic Logic 36 (1971), 439-440. MR 0290950 (45:44)
  • [R] L. Vaught, Denumerable models of complete theories, Infinitistic Methods (Proc. Sympos. Foundations of Math., Warsaw, 1959), Pergamon, Oxford; PWN, Warsaw, 1961, pp. 303-321. MR 0186552 (32:4011)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C57, 03C15, 03C50

Retrieve articles in all journals with MSC: 03C57, 03C15, 03C50

Additional Information

Keywords: Decidable models, complete types, hyperarithmetic, undecidable models
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society